# SDR FDEA201711073183

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328031000000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR PANEL 152AF LOWER SIDE DAMAGED BOTTOM SIDE. AFT CARGO FLOOR PANEL 152AF FABRICATED ON T17/1305776 IAW SRZ 25-005 AT "A" MAJOR REPAIR.
